# SDR AALA971720

- Difficulty date: September 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N869AA
- Make and model: Boeing 727223
- Aircraft serial: 21374
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - OUTBOARD OF STRINGER 28L STATION 500 SHEAR TIE ON FWD SIDE OF FRAME CORRODED FROM STRINGER 28L AND STRIGNER 27L. REPAIRED SHEAR TIE PER SRM 53-10-4.  (M)
